# SDR CA050527033

- Difficulty date: May 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,682 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011116001
- Condition: Cracked
- Location: M/R Hub
- Component: Hub, Bell
- Component part number: 212510001101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE M/R HUB WAS IN FOR OVERHAUL, AS PART OF THE OVERHAUL THE ACORN NUTS HAD TOBE NDT. ONE NUT PASSED AND THE OTHER REJECTED. TO CONFIRM THE NDT OF THE ACORN NUT WE SENT IT TO ANOTHER NDT AMO. STRIKE TWO THIS ACORN NUT WAS REJECTED DUE TO A CRACK. THE CRACKING WAS AROUND THE RADIUS.
